# SDR DALA2021080204349

- Difficulty date: July 30, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 46,522 hours, 23,446 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 6820 -MISC/DE- "TE FLAP ASYM" EICAS MESSAGE DISPLAYED ON APPROACH WHEN LANDING FLAPS SELECTED, RAN QRH. WENT AROUND AND LANDED W/FLAPS @ 17. CORRECTIVE ACTION: T/S PER FIM 27-51, NO EXISTING FAULTS ON FSEU OR FSAM. C/W NO GO ODI PROCEDURES. C/W LUBE PER B757 AMM 12-21. FLAPS SHOW NO FAULTS.
